# SDR FDEA201812213592

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA70269
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA AT STA 808 SHEAR CLIP SECTON CORRODED AND ANGLE. REMOVED CORROSION FROM SHEAR CLIP AND ANGLE CLIP FOUND TO BE OUT OF LIMITS IAW   SRM 51-40-02. REMOVED AND REPLACED BOTH SHEAR CLIPS AND ANGLE CLIP AT STA 808 48R   TO 47R IAW SRM 51-31-01. MAJOR REPAIR
